PEMBUKTIAN SIFAT RUANG BANACH PADA D(K)

  • Malahayati Malahayati Program Studi Matematika Fakultas Sains dan Teknologi UIN Sunan Kalijaga

Abstract

In this paper we study class of all functions which are differences of bounded semicontinuous functions on a separable metric space K denoted by . Haydon, Odell and Rosenthal (1991) proved that   is a Banach space by using the series criterion for completeness. In this paper we prove the statement in a different way.

Published
2012-06-29
How to Cite
MALAHAYATI, Malahayati. PEMBUKTIAN SIFAT RUANG BANACH PADA D(K). Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 4, n. 1, p. 41 - 50, june 2012. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2940>. Date accessed: 08 feb. 2023. doi: https://doi.org/10.20884/1.jmp.2012.4.1.2940.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.